# SDR ANCF2009010500033

- Difficulty date: January 5, 2009
- Submitted: January 7, 2009
- Operation: Air carrier
- Aircraft: N836RA
- Make and model: Doug MD 83
- Aircraft serial: 53046
- Aircraft time: 36,850 hours, 31,488 cycles
- Engine: Pwa JT8D219
- Engine time: 31,707 hours, 33,078 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F46118
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 3,827 hours, 3,888 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THROUGH FLIGHT LEVEL 240 LET ENGINE EPR WAS 1.60 AND RT ENG WAS 2.70 WE SHUTDOWN THE LT ENG AND AFTER SHUTDOWN THE LT ENG AND AFTER SHUTDOWN THE PARAMETERS WERE OK FOR THAT CONDITION AFTER AIRSTART THE PARAMETERS IN IDLE WERE NORMAL AFTER ACCELERATE THE L ENGINE AND PASSING THROUGH 1.60 EPR ALL THE PARAMETERS N1,EGT,N2,FF FREEZE NORMAL AND THE ENG DIDN’T ACCELERATE EVEN IF THE LT THROTTLE WAS ON FIREWALL OR IDLE.  IAW AMM 73-12-01 PAGE 201 CONF 3 FUEL PUMP IAW AM 73-02-01 CONF 1 PAGE 201 FCU WAS REPLACED IAW AMM 72-00-00 CONF 8 PAG 501. RUN UP WAS DONE
